Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Neither asymptotic stability nor nonrecurrence is a sufficient basis for the second law


Author: W. A. Day
Journal: Quart. Appl. Math. 48 (1990), 441-453
MSC: Primary 80A10
DOI: https://doi.org/10.1090/qam/1074959
MathSciNet review: MR1074959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. W. Bridgman, The Nature of Thermodynamics, Harper Torchbooks, New York, 1961
  • [2] J. Perrin, Oeuvres Scientifiques de Jean Perrin, Editions CNRS, Paris, 1950
  • [3] W. A. Day, A comment on a formulation of the second law of thermodynamics, Arch. Rational Mech. Anal. 98 (1987), no. 3, 211–227. MR 867724, https://doi.org/10.1007/BF00251172
  • [4] William Alan Day, A commentary on thermodynamics, Springer Tracts in Natural Philosophy, vol. 32, Springer-Verlag, New York, 1988. MR 918561

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A10

Retrieve articles in all journals with MSC: 80A10


Additional Information

DOI: https://doi.org/10.1090/qam/1074959
Article copyright: © Copyright 1990 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website